# SDR F3LA2023111300210

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N612FR
- Make and model: Airbus A321-271N
- Aircraft serial: 11259
- Aircraft time: 1,826 hours, 786 cycles
- Engine: Iae PW1133GJM
- Engine time: 1,826 hours, 786 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2332309
- Part serial: 3PXAC00227
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 1,826 hours, 786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE 391597 ITEM ONE THIS IS AN SDR REPORTABLE EVENT FLT 2755 ENGINE EXPERIENCED AN ENGINE 1 FADEC FAULT LEADING TO AN IN-FLIGHT ENGINE SHUT DOWN DUE TO ERRATIC FUEL FLOW AND ENGINE 1 FUEL LEAK MESSAGE ON ECAM.. FLIGHT 2755 DIVERTED TO PHX SKY HARBOR AIRPORT. THE POST FLIGHT REPORT REFERENCED #1 ENGINE EEC INTERNAL FAILURE. CORRECTIVE ACTION: EEC WAS REPLACED AND THE PHMU AS A PRECAUTION PER AMM 73-21-01-420-050-A AND 77-31-01-020-050-A. PERFORMED AIRBUS TSM. AIRCRAFT RETURNED TO SERVICE./END/
